# SDR ABXA20251014269

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 113,506 hours, 33,663 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT IS CURRENTLY UNDERGOING AN A-CHK IN CVG, AND MAINTENANCE FOUND THE RIGHT WING UPPER T/E PANEL #1 AT WS 906 AFT OF REAR SPAR  TO BE BULGED UP WHERE IT ATTACHES TO THE T/E OF THE WING SKIN. AFTER THE PANEL WAS REMOVED, CORROSION FOUND ON T/E OF WING SKIN PANEL #1 WHERE IT OVERHANGS REAR SPAR. CORROSION REMOVED BY BLENDING, & BLEND BEYOND THE ALLOWABLE LIMIT GIVEN IN REF A. THERE IS NO REPAIR GIVEN FOR THIS IN THE SRM SO FLIGHT VEHICLES CONSULTING, INC. WAS CONTACTED FOR AN FAA-DER APPROVED REPAIR. THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT ACCOMPLISHMENT OF REF B, WHICH IS FAA-DER APPROVED REPAIR..REMOVED CORROSION & REPAIRED IAW FVCI EO 25185.2 REV IR W.S. 906, & ABX-REA-5725-65906-00.
